Insensitizing exact controls for the scalar wave equation and exact controllability of $$2$$ -coupled cascade systems of PDE’s by a single control - Archive ouverte HAL Access content directly
Journal Articles Mathematics of Control, Signals, and Systems Year : 2014

Insensitizing exact controls for the scalar wave equation and exact controllability of $$2$$ -coupled cascade systems of PDE’s by a single control

(1)
1

Dates and versions

hal-03894966 , version 1 (12-12-2022)

Identifiers

Cite

Fatiha Alabau-Boussouira. Insensitizing exact controls for the scalar wave equation and exact controllability of $$2$$ -coupled cascade systems of PDE’s by a single control. Mathematics of Control, Signals, and Systems, 2014, 26 (1), pp.1-46. ⟨10.1007/s00498-013-0112-8⟩. ⟨hal-03894966⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More